# SDR SWIA2020032649403

- Difficulty date: February 7, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON FUSELAGE SKIN BETWEEN APPROXIMATELYFS559+32 AND FS559+64 AND BETWEEN STR 26R AND STR 26L (AREA MARKED).   (C-CHECK) RO 3/25/2020   REMOVED CORROSION ON FUSELAGE SKIN APPROX. FS 559+32" AND FS 559+64" AND BETWEEN STR 26R AND STR 26L. REF:L CRJ 200 SRM. BLENDED AREA FOUND TO BE OUT OF LIMITS. REF: CRJ 200 SRM. REPAIRED FUSELAGE SKIN BETWEEN APPROXIMATELYFS559+32 AND FS559+64 AND BETWEEN STR 26R AND STR 26L REF  REO. SEE CONTINUATION CARD FOR DETAILS
